# SDR USAA2009022490429

- Difficulty date: February 13, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 85,977 hours, 17,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T500119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CORROSION ON WEB BETWEEN BS 1263 TO BS 1283, RBL 36.  REPAIRED WEB BETWEEN BS 1263 TO BS 1283, RBL 36 IAW B767 SRM 53-00-53 & 51-40-02.
